# SDR P5CA0300783

- Difficulty date: March 15, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 5,476 hours, 951 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 112N61011
- Condition: Broken
- Location: Rt Wing
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

GROUND DAMAGE TO RT WING TIP BETWEEN WS 155-25 & WBL 1243-75.  TAIL JACK WAS DRAGGED UNDER WING TIP CAUSING DAMAGE TO HEADING EDGE, TRAILING EDGE A FUEL TANK EDGE A FUEL TANK ACCESS PANEL & UNDERSIDE OF WING.  PERFORMED DYE PENETRANT CK, FOUND NO CRACKS MATERIAL TO BE WITHIN LIMITS AS PER B747 SRM 57-20-01.  SPEED TAPED AREAS OF LEADING EDGE & TRAILING EDGE THAT WHERE DAMAGED AS PER POLAR GMM 3-17-01.  PERMANENT REPAIR TO BE PERFORMED AT JFK.  THE TAIL STAND WAS REMOVED FROM THE A/C & WHEN THE STAND WAS MOVING, IT WAS DRAGGED UNDER THE WING.  CONTINUED OPEN ITEM 453-055 WAS CREATED TO ALLOW A/C OPS WITH DAMAGE, UNTIL A/C ARRIVED AT JFK - WHERE PERMANENT REAIRS WERE COMPLETED PER B747-400 SRM 57-51-01.
